# SDR FDEA2020051890961

- Difficulty date: May 9, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 83,063 hours, 20,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NGA608099
- Part serial: 16CIFG000440471
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND , FOUND BULK CARGO DOOR BENT .     MAJOR SHEETMETAL REPAIR PERFORMED PER EA 1-5200-T0354075
